# SDR SWAA2023081459509

- Difficulty date: June 15, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING BULKHEAD R/H VAPOR BARRIER UPPER CHORD ATTACHED ANGLE CRACKED AT RBL 40 STA 663.75<[01] OK TO INSTALL NEW VAPOR BARRIER UPPER CHORD ATTACHED ANGLE.;[02] REMOVED; FABRICATED AND INSTALLED NEW R/H VAPOR BARRIER UPPER CHORD ATTACHED ANGLE. REF B737 SRM 51-40-02-0G-0; DWG 111A1000; DWG 111A1322;[03] RII -- VERIFIED R/H VAPOR BARRIER UPPER CHORD ATTACHED ANGLE REPLACEMENT.
